| Model Number |
IPN046313 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
A catheter was inserted with success in the patient.The suction test indicated an air reflux.When the saline was injected we discovered that there was a leak along the length of the catheter.We removed the catheter and replaced it.
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).A device history record review was performed on the epidural catheter with no relevant findings.A corrective action is not required at this time as the root cause for this complaint investigation could not be determined based upon the information provided and without the actual sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter with no evidence to indicate a manufacturing related issue.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.